# SDR AALA202411067444

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 26,767 hours, 11,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND RIGHT AFT OVER WING EMERGENCY LIGHT INOPERABLE. REMOVED AND REPLACED RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT. PER AMM 31-54-04.
